# SDR HALA2021032900059

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 23,560 hours, 3,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 375 3L DOOR SAFETY PIN WILL NOT STAY IN. CORRECTIVE ACTION: OPS CHECK 3L DOOR SAFETY PIN. FOUND PIN PROPERLY ENGAGES. (4085850)
